# SDR REXA2022062801407

- Difficulty date: April 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: CN6243084201
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER FWD CORE COWL BLOW OFF DOOR 444CT LATCH PLATE WORN WITH 100% MATERIAL LOSS.	REPLACED RH UPPER FWD CORE COWL LATCH PLATE
